All Journal Entries Journals

IVF #2  Week 2

Aug 19, 2012 - 3 comments

Sunday 8-19-12
      Doxy 2x/day.    Gonal F 225 IU in am,   1- Cetrotide in pm and 3- 75 (225 IU) of menopur.  
     I forgot how much the Cetrotide burns afterwards.   And my stomach is starting to look pretty bloated.  
     I am starting to get really anxious about the outcome and trying my best to stay positive.

Monday 8-20-12
         Doxy just in AM-  last pill!  =).  Gonal F 225 IU in am,   1 Cetrotide in pm and 3- 75IU (225 IU total) of
               Menopur in PM.          I was really bloated today.  My ovaries are feeling pretty full.

Tuesday 8-21-12
        Gonal F 225 in am.  
      RE appt-  Looks like I have 6 follies on my left ranging 14-18 and 8 Follies on my Right -2 at 12-14 in size and                
          the rest 16-20.  So I am going to go one more day to be sure everything is mature.  Looks like my ER will be
           on Friday.  Going back tomorrow to have my progesterone level checked-  if too high then will freeze all
             eggs or if normal then transfer will be next week.  
     Acupuncture-  Needles in abdomen and leg hooked up to electrical stimulation.   And this will be my last
            acupuncture visit of the week!  kind of happy to get a needle break.   Next appt will be transfer day

Wed. 8-22-12
        Gonal F 225 in AM
      - Had a rough morning.  My stomach was very upset- had diarrhea and threw up once, lots of cramps- Was told
            it was due to high levels of Estrogen.
      RE appt-  I have 6 follies on my left 18-24 and 6- follies on my right 18-22 and 4 size 14.    
        Blood levels look good-  Progesterone 0.8.    
        - HCG 10,000 at 9pm and Menopur 2- 75 IU (150) given.

Thursday 8-23-12
       - Shot free day!  So nice to have a break.  My tummy has a few bruises and looking pretty sad.  

Friday 8-24-12
        - ER scheduled for 8 am


Comments
Post a Comment
Avatar universal
by waitingpatiently32, Aug 20, 2012
Maybe you should ask if the burning is a side affect?? I know everyone reacts to meds differently but i'm not sure it is suppose to do that???

Avatar universal
by jennydots14103, Aug 20, 2012
I get a little reaction with the Cetrotide and HCG- trigger shot-  But i was told that happens sometimes and not to worry.  Its not bad it just gets red and it is irritated for an hour.  

Avatar universal
by waitingpatiently32, Aug 21, 2012
Red and itchy was what i had to.. I went to the hospital to make sure it was ok as i ended up in a big hive from it... and was told the same thing...

Post a Comment